Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Error analysis for a stiff system procedure

Author: Arthur David Snider
Journal: Math. Comp. 30 (1976), 216-219
MSC: Primary 65L05
MathSciNet review: 0398111
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The analysis of the local truncation error in a numerical scheme for integrating stiff differential equations, presented in a recent paper by Guderley and Hsu, holds only in special circumstances, but a more general analysis preserves the main conclusions. Several modifications of the scheme are also considered.

References [Enhancements On Off] (What's this?)

  • [1] K. G. GUDERLEY & C. C. HSU, "A predictor-corrector method for a certain class of stiff differential equations," Math. Comp., v. 26, 1972, pp. 51-69. MR 45 #8001. MR 0298952 (45:8001)
  • [2] J. CERTAINE, "The solution of ordinary differential equations with large time constants," in Mathematical Methods for Digital Computers, A. Ralston and H. S. Wilf (editors), Wiley, New York, 1960, pp. 128-132. MR 22 #8691. MR 0117917 (22:8691)
  • [3] P. HENRICI, Discrete Variable Methods in Ordinary Differential Equations, Wiley, New York, 1962, pp. 255-262. MR 24 #B1772. MR 0135729 (24:B1772)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05

Additional Information

Keywords: Stiff differential equations
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society